MathSciNet Relay Station
MathSciNet bibliographic data
MR2428473 42B25 (42B20 46E30)
Kapanadze, Ekaterine; Kopaliani, Tengiz A note on maximal operator on $L^{p(t)}(\Omega)$ spaces. Georgian Math. J. 15 (2008), no. 2, 307–316.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement